MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPORT CV SLIM SPNB 6 FR CHRONOFLEX SLTH; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

BARD ACCESS SYSTEMS POWERPORT CV SLIM SPNB 6 FR CHRONOFLEX SLTH; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 5676300
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the one reported event, the device was returned to bd and evaluated.The company is still investigating the issue at this time.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 5676300 port & catheter, implanted, subcutaneous, intravascular the incorrect size was allegedly identified.This report was received from a single source.Of the one event, did not involve patient.The patients age, weight and gender were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation and a photo of the malfunction was reviewed; the investigation is inconclusive for incorrect component, as there was not enough evidence provided to ensure that these cathlocks were indeed included in a powerport clearvue slim implantable port w 6 fr s/l white polyurethane kit.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.

Brand Name
POWERPORT CV SLIM SPNB 6 FR CHRONOFLEX SLTH
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533002
Report Number3006260740-2019-01082
Device Sequence Number13856036
Product Code LJT
UDI-Device Identifier00801741110771
UDI-Public(01)00801741110771
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number5676300
Device Catalogue Number5676300
Device Lot NumberRECX3530
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1